# SDR SWIA201334499

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 29,322 hours, 24,428 cycles
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FWD YOKE PIN BOLTS UPPER & LOWER HAVE AREAS OF PITTING.  C-CHECK REPLACED IAW AMM.
